# SDR IPXA11167203

- Difficulty date: May 3, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,005 hours, 3,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53813377200
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN OVERWING FLOOR SUPPORT IS BENT AT FR50 BETWEEN -Y450 AND Y9 53 AS MARKED.  REMOVED, FABRICATED AND INSTALLED MAIN CABIN FLOOR SUPPORT CROSSBEAM BETWEEN -Y450 AND -Y953 REF STA, SA, EA 300-5310-01-A3110 I/R AND EO A300-5310-42744-A.
